# SDR CA130521015

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 87 hours
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4G5610V00131
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BOTH THE PIC & CO-PLIOT HEARD THE WINDSCREEN TO "POP" IN FLIGHT AND A CRACK WAS NOTICED IN BOTH THE RT & LT GLASS.  THE CREW LANDED THE ACFT WITHOUT INCIDENT.
